MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX58OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX58OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121936158
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Scar Tissue (2060); No Consequences Or Impact To Patient (2199); Joint Dislocation (2374)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
The patient was revised to address hip dislocations x3 within a 2 week period.Liner and head removed and scar tissue from the anterior portion of the hip.Also, a constrained liner was implanted and a plua 5 femoral head.Hip was stable on the table.Both stem and cup were well fixed and left in situe.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: the patient was revised to address hip dislocations x3 within a 2 week period.Liner and head removed and scar tissue from the anterior portion of the hip.Also, a constrained liner was implanted and a plua 5 femoral head.Hip was stable on the table.Both stem and cup were well fixed and left in situe./ | investigation method: / | investigation summary:.

Brand Name
PINN MAR +4 10D 36IDX58OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7002203
Report Number1818910-2017-28097
Device Sequence Number1051373
Product Code LPH
UDI-Device Identifier10603295014607
UDI-Public10603295014607
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121936158
Device Lot Number342128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date11/04/2017
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight83